default-icon
Gastric problem
I have been using tb medication since 3 mnths and now when im eating food im feeling full even with little amount of food and feel like the food is stuck or felt like gng down slowly and sometimes the bleching happens with water coming up ... I have been given some medicines for it ...seemed to work but again im feeling the same kind of thing ..can you suggest me any thing or any medications? Im using clonotril half tab in morning and both foracon and ganaton in afternoon after lunch
30 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi, Good evening,hope you are doing well, Your symptoms are more of due to Gerd, Tb medicines can cause slight symptoms of gerd, Folow proper diet schedule, you ll need to provide family history,and few test for evaluation of liver function. Tc
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +164
Consult with a doctor
Online now
It’s GERD Needs evaluation and proper history taking
Next Steps
Consult a doctor here
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.